One proof of the fundamental theorem of algebra (Of polynomials)

Тип публикации: статья из журнала

Год издания: 2019

Идентификатор DOI: 10.17516/1997-1397-2019-12-1-109-111

Ключевые слова: The fundamental theorem of algebra, Zeros of entire functions, The fundamental theorem of algebra, Zeros of entire functions, The fundamental theorem of algebra, Zeros of entire functions

Аннотация: One proof of the fundamental theorem of algebra (of polynomials) is given, based on the theorem on the number of zeros of an entire function. © Siberian Federal University. All rights reserved.

Ссылки на полный текст

Издание

Журнал: Journal of Siberian Federal University - Mathematics and Physics

Выпуск журнала: Vol. 12, Is. 1

Номера страниц: 109-111

ISSN журнала: 19971397

Издатель: Siberian Federal University

Авторы

  • Khodos Olga V. (Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russian Federation)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.